# SDR DALA2023022701479

- Difficulty date: February 21, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,627 hours, 3,446 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVED AT AIRCRAFT, DIRTY SOCK SMELL PREVALENT, ENTIRE CABIN AND COCKPIT, LASTED THE ENTIRE TIME I WAS ON THE PLANE. PERFORMED BSI OF NBR 2 ENG. OIL STAINING/WETTING FOUND, CONDITION NOT ALLOWED, ENGINE CHANGE REQUIRED. R/R RECIRC FILTERS. #2 ENG REPLACED ON LP# 2635994. (LP# 9850445)
